MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. INFUSOMAT®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 362033
Medical Device Problem Codes Device Alarm System (1012); Air/Gas in Device (4062)
Health Effect - Clinical Code Distress (2329)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: details of complaint (reported issue): back to back shifts as pt started tpn @ 1800 and infused overnight, there was consistent air bubbles and consistent alarms, trouble shooting techniques attempted, despite priming on the pump still had numerous air bubbles, as well as attempts to change the tubing numerous times and changing out the pump.Alarm events air in line - not visible and unresolved.Delay in pt receiving ordered amount of lipids for parenteral nutrition.Impact to patient: delay in treatment, emotional distress, interruptions to clinical care due to time required to resolve alarms, risk for infection / introduction of contaminants, under dosing of ordered medication / fluids.Action(s) taken changed out pump (isolate and send to bioengineering department), followed b braun tips to resolve alarms (air-in-line and occlusion), repeated priming to clear air, tubing replaced (triple bag and send to material management).Medication / fluid lipids iv rate approx 12ml.
 
Additional Manufacturer Narrative
This correction report has been submitted to clarify the following information: this report has been identified as a b.Braun internal report number (b)(4).
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.The unit involved in the reported concern was never returned; however, a copy of an excel spreadsheet was submitted for evaluation.A proper investigation could not be performed from the evidence provided in the spreadsheet.Therefore, the issue reported was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
INFUSOMAT®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key22382737
Report Number2521402-2025-00203
Device Sequence Number13025484
Product Code FPA
UDI-Device Identifier04046964837821
UDI-Public(01)04046964837821(11)241018(17)270930(10)0061962577
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number362033
Device Lot Number0061962577
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/07/2025
08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown